List of citations in Numdam for : Critical points of solutions of elliptic equations in two variables

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 2, p. 229-256


Helffer, B.; Hoffmann-Ostenhof, T.; Terracini, S.

Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 1, p. 101-138

Helffer, Bernard

Séminaire Équations aux dérivées partielles (Polytechnique) (2006-2007), Talk no. 8, 21 p.

Sakaguchi, Shigeru

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 2, p. 157-173

Alessandrini, G.; Magnanini, R.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 4, p. 567-589